Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suggest medicines to enhance milk production to feed the baby

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
My wife has underwent a Cesarian section and delivered a baby on May 19,2014. Both mother and baby are safe. Day by day, the production of milk in my wife decreased and we started using Farex stage 1 for feeding the baby . Can you please suggest any medicines so that my wife gets enough production of milk to feed the baby?
Posted Wed, 27 Aug 2014 in Pregnancy
 
 
Answered by Dr. Monika Choudhary 32 minutes later
Brief Answer:
conservative methods are only hope

Detailed Answer:
Hi XXXXXXX
Welcome to healthcare Magic!
The milk production is dependant on frequent suckling by the infant and will gradually improve or decrease according to that.
Other factors that are helpful in improving milk flow are ample rest, fluid intake in excess of 3 litres in a day, high protein diet and diets having Calories in excess some 600Calories over and above the daily energy expenditure.
Because she has already started the baby on other supplement, she is unlikely to pick up. But you should still try.
There are no medicines for milk secretion.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
 
Follow-up: Suggest medicines to enhance milk production to feed the baby 19 minutes later
Thanks doctor for your reply.
Would there be any tablets/capsules that can enhance the milk production.
 
 
Answered by Dr. Monika Choudhary 27 hours later
Brief Answer:
Lactonic grandules

Detailed Answer:
Hello,
Welcome back.
She can take Lactonic Granules under her Doctor's guidance.
However best way to enhance milk production like adequate fluid intake, high protein diet I have already explained.
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor